# SDR SWAA2021110132736

- Difficulty date: October 23, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY POWER SUPPLY LOCATED AT BS 616 STR 17L AT PASSENGER CABIN ; 2021-432131 / [01] INSTALLED POWER SUPPLY LOCATED AT BS 616 STR 17L AT PASSENGER CABIN P/N D717-02-001 S/N 111049 IAW B737-700 AMM 33-51-06-960-806. STEP 5E(4)(D) THRU 5F.TEST IS OK.; [02] INSTALLED POWER SUPPLY LOCATED AT BS 616 STR 17L AT PASSENGER CABIN P/N D717-02-001 S/N 111049 IAW B737-700 AMM 33-51-06-960-806. STEP 5E(4)(D) THRU 5F TEST IS OK TO CLOSE GRANTED. TASK COMPLETED AND CERTIFIED
